# SDR QXEA2012100301145

- Difficulty date: October 3, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAG DOOR LOWER LINER AFT MOUNT INTERCOSTAL IS BENT.  REMOVED FORWARD BAG DOOR LOWER LINER AFT MOUNT INTERCOSTAL IAW SRM 51-42-05-02-01. CONFIRMED DAMAGED AREA CRACK FREE REF NTM 51-00-06-910-801, PT 1.  INSTALLED INTERCOSTAL IAW SRM 51-42-05-02-01.  PRIMED FASTENERS IAW SRM 51-21-10-02-01.
